# SDR IPXA09156446

- Difficulty date: June 15, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 9,465 hours, 6,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C LEFT WING CENTER FLAP UPPER SURFACE GOUGED APPROX 18 INCHES ABOVE RUB TRIP O/B OF NR 3 FLAP TRACK.  FABBED AND INSTALLED REPAIR DOUBLER IAW IPXA EO A300-5750-34021-A, AND  SAA EA 300-5753-01-A1859.
